# SDR ABXA20200803193

- Difficulty date: September 17, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 94,597 hours, 43,280 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD TRAILING EDGE FLAP UPPER SIDE CENTER RIB 4 FOOT 3 INCHES FROM OUTBOARD END, HAS DRILL DAMAGE AT FASTENER HOLE, REF ABX-REA-5750-64022.
